# SDR AALA20150916008

- Difficulty date: September 16, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 81,590 hours, 43,895 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Condition: Deflated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE UNSAFE GEAR LIGHT ILLUMINATED.  THE CREW LOWERED THE GEAR & THE LIGHT EXTINGUISHED.  AN EMER WAS DECLARED & THE FLIGHT RETURNED TO FIELD.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  FOUND THE LOWER PISTON NOT EXTENDING FULLY.  R & R LOWER PISTON IAW MCM 32-92-12.  OPERATIONALLY & LEAK CHECKED GOOD.  NOSE GEAR RETRACTS NORMAL, NO FAULTS NOTED.
